Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Tests resulting from characterizations using record values
Author: Morris, K.
Szynal, D.
Citation: Journal of Mathematical Sciences, 2005; 131(3):5646-5656
Publisher: Kluwer Academic/plenum Publishers
Issue Date: 2005
ISSN: 1072-3374
RMID: 0020051590
DOI: 10.1007/s10958-005-0436-0
Appears in Collections:Statistics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.